# SDR AALA20130711005

- Difficulty date: June 26, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 41,728 hours, 16,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 990 - 1015, RBL 32, GALLEY SUPPORT ANGLE CORRODED.  REPLACED SUPPORT ANGLE IAW AARD 51-00-05-1.
